Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Calf swollen with knot. Having pain, tenderness, shortness of breath, discolouration of legs. Suggestions?<br>

Hi my left leg in my calf area has doubled in size It s tender, there s a good size knot in it u can Kinda see it I haven t injured it in any way I ve Been experiencing calf pain and swelling off and On for the past month in both legs but it hasn t Ever been this bad I ve also been very short of Breath and I ve had a very fast heart beat oh and My legs are discolored please help I m a 29 yr Old female
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Swelling with tenderness is seen in either deep vein thrombosis or cellulitis. It is not necessary be associated with injury. It may arise de novo.
I would like to suggest please consult board certified surgeon as soon as possible. Lower limb doppler study is must in your case. If either of pathology is there it needs thorough surgical management.

Hope I have answered your query.

Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor